# SDR DALA2022071904981

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 91,157 hours, 19,882 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inaccurate
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1704, RVSM, ALTITUDE SPLIT AT VARIOUS FLIGHT LEVELS, CAPTAIN'S ALTITUDE WAS 29960 AND FIRST OFFICER'S ALTITUDE WAS 29200. CORRECTIVE ACTION: REPLACED RT ADC AND LEFT AUX PITOT PROBE AND RIGHT F/O UPPER PITOT/STATIC PROBE. (9186359)
